# SDR VNAA202509250018

- Difficulty date: August 14, 2025
- Submitted: September 25, 2025
- Operation: Air carrier
- Aircraft: N526EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10304
- Aircraft time: 33,221 hours, 25,824 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: 601R318024
- Condition: Corroded
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SETTLEMENT AREA OF ACCESS 832FL, 832EL, 832DL, 832CL, 832BL, 832AL, 832AR, AT PASSENGER DOOR.  SETTLEMENT AREA ON ACCESS PANELS 832EL, 832DL, 832CL, 832BL, 832AL, 832AR WERE BLEND OUT, MEASURED WITHIN LIMITS PER CRJ-700 SRM 52-11-01-101-001-A01, 51-21-06-001-001-A01 AND SETTLEMENT AREA ON ACCESS PANEL 832FL WAS FOUND OUT OF LIMITS AND WAS REPAIRED PER REO 670-52-11-1499 REV. - -
